What can happen if ciprodex is used in the eye?

Question is Closed Report Mark as Favorite

Answers (2)

Anonymous

24 Jun 2010

CIPRODEX
(ciprofloxacin 0.3% and dexamethasone 0.1%)
Sterile Otic Suspension

Do not use this medication in the eyes or take it by mouth. Ciprofloxacin and dexamethasone otic is intended for use in the ears only.

Do not touch the dropper opening to any surface, including the ears or hands. The dropper opening is sterile. If it becomes contaminated, it could cause another infection in the ear.

Notify your docif the condition does not improve or appears to worsen.

Votes: +0

10 Aug 2010

i used in my eye i grabbed the wrong bottle

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

My daughter has had a consistent ear infection with the use of ciprodex for at least a year. Her?

... ENT moved out of town. We live in a limited area for doctors to treat pediatric ears. She is almost 9 years old. Any advice?

2 answers 23 Dec 2009

Has any one had their periods affected by taking ciprodex?

Not having one after being on ciprodex. Being delayed, becoming pregnant.

0 answers 15 Oct 2011

Eyes are throbbing and jittering. Any ideas what is causing this?

This has been happen for months now. Some days it only occurs only in 1 eye. Lately it has been getting worse but over the past couple of days it has ...

0 answers 6 days ago